English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60984/93521 (65%)
Visitors : 1572886      Online Users : 9
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41312

    Title: Inequalities of hadamard's type for lipschitzian mappings
    Authors: 楊國勝;Yang, Gou-sheng;曾貴麟;Tseng, Kuei-lin
    Contributors: 淡江大學數學學系
    Date: 2001-08-01
    Issue Date: 2010-01-28 07:16:26 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of Mathematical Analysis and Applications 260(1), pp.230-238
    DOI: 10.1006/jmaa.2000.7460
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Inequalities of hadamard's type for lipschitzian mappings.pdf78KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback